Alert archive / Ohio / Small Craft Advisories in 2008
Small Craft Advisory 84, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Dec 11, 2008, 3:23 PM EST. It took effect at Dec 12, 2008, 10:00 AM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2008, 3:23 PM EST (20:23 UTC)
- In effect from
- Dec 12, 2008, 10:00 AM EST
- Expired
- Dec 13, 2008, 3:36 AM EST
- In force
- 18 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
093 WHUS71 KCLE 112023 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 323 PM EST THU DEC 11 2008 LEZ142>149-120430- /O.NEW.KCLE.SC.Y.0084.081212T1500Z-081213T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 323 PM EST THU DEC 11 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 10 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 10 AM EST SATURDAY. A COLD FRONT WILL MOVE ACROSS LAKE ERIE EARLY FRIDAY MORNING. WINDS WILL INCREASE BEHIND THIS FRONT AND REACH 15 TO 25 KNOTS FRIDAY MORNING. WAVES WILL BUILD TO 4 TO 6 FEET TOMORROW AND REMAIN IN THIS RANGE UNTIL SATURDAY MORNING. WINDS AND WAVES SHOULD SUBSIDE ON SATURDAY AS HIGH PRESSURE RETURNS TO THE LOWER GREAT LAKES REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
6 follow-up statements
400 WHUS71 KCLE 120324 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1024 PM EST THU DEC 11 2008 LEZ142>149-121130- /O.CON.KCLE.SC.Y.0084.081212T1500Z-081213T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1024 PM EST THU DEC 11 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO 10 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO 10 AM EST SATURDAY. A COLD FRONT WILL MOVE ACROSS LAKE ERIE EARLY FRIDAY MORNING. WINDS WILL INCREASE BEHIND THIS FRONT AND REACH 15 TO 25 KNOTS FRIDAY MORNING. WAVES WILL BUILD TO 4 TO 6 FEET TOMORROW AND REMAIN IN THIS RANGE UNTIL SATURDAY MORNING. WINDS AND WAVES SHOULD SUBSIDE ON SATURDAY AS HIGH PRESSURE RETURNS TO THE LOWER GREAT LAKES REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
026 WHUS71 KCLE 120845 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 345 AM EST FRI DEC 12 2008 LEZ142>149-121645- /O.CON.KCLE.SC.Y.0084.081212T1500Z-081213T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 345 AM EST FRI DEC 12 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST SATURDAY. A COLD FRONT WILL MOVE ACROSS LAKE ERIE THIS MORNING. NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS LATER THIS MORNING. WAVES WILL BUILD TO 4 TO 6 FEET AND REMAIN IN THIS RANGE UNTIL SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
148 WHUS71 KCLE 121508 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1008 AM EST FRI DEC 12 2008 LEZ142>149-122315- /O.CON.KCLE.SC.Y.0084.000000T0000Z-081213T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1008 AM EST FRI DEC 12 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY. A COLD FRONT NOW SOUTHEAST OF LAKE ERIE WILL MOVE OFF THE EAST COAST. NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON. WAVES WILL BUILD TO 4 TO 6 FEET AND REMAIN IN THIS RANGE UNTIL SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
230 WHUS71 KCLE 122042 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 342 PM EST FRI DEC 12 2008 LEZ142>149-130445- /O.CON.KCLE.SC.Y.0084.000000T0000Z-081213T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 342 PM EST FRI DEC 12 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY. NORTHWEST WINDS 15 TO 25 KNOTS TONIGHT WILL RESULT IN WAVES BUILDING TO 4 TO 7 FEET AND REMAIN IN THIS RANGE UNTIL SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
382 WHUS71 KCLE 130344 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1044 PM EST FRI DEC 12 2008 LEZ142>149-131145- /O.CON.KCLE.SC.Y.0084.000000T0000Z-081213T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1044 PM EST FRI DEC 12 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY. NORTHWEST WINDS 10 TO 20 KNOTS WILL GRADUALLY DIMINISH OVERNIGHT TO 5 TO 15 KNOTS AND BECOME WEST TO SOUTHWEST. WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 1 TO 3 FEET SATURDAY MORNING...GOING BELOW SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
936 WHUS71 KCLE 130836 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 336 AM EST SAT DEC 13 2008 LEZ142>149-130945- /O.CAN.KCLE.SC.Y.0084.000000T0000Z-081213T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 336 AM EST SAT DEC 13 2008 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS WILL BE LIGHTER THROUGH THE MORNING ALLOWING WAVES TO DECREASE. HOWEVER WINDS WILL INCREASE FROM THE SOUTHWEST AND SOUTH TODAY WITH SMALL CRAFT ADVISORIES EXPECTED TO RETURN BY TONIGHT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 11, 12:37 PM EST, 2 hours 46 minutes earlier.
Area forecast discussion, Dec 11, 12:37 PM EST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1237 PM EST THU DEC 11 2008 .SYNOPSIS... A STORM SYSTEM WILL MOVE UP THE EAST COAST TODAY INTO FRIDAY AS A CLIPPER SYSTEM DIVES ACROSS THE GREAT LAKES. AS THE CLIPPER SYSTEM PASSES COOLER AIR WILL SPILL ACROSS LAKE ERIE. SURFACE HIGH PRESSURE WILL BE SHORT LIVED ON SATURDAY AS THE NEXT STORM SYSTEM BEGINS TO TAKE SHAPE OVER THE UPPER MISSISSIPPI RIVER VALLEY. THIS WILL BRING INCREASING CHANCES OF RAIN FOR SUNDAY INTO MONDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... NORTHERN OHIO AND NORTHWESTERN PA WILL BE BETWEEN STORM SYSTEMS TODAY WITH THE INFLUENCE OF THE EAST COAST STORM SYSTEM REMAINING EAST OF THE AREA. SHOULD SEE CLOUD COVER CONTINUE AS PLENTY OF CLOUDS STREAM NORTHWARD FROM THE GULF COAST. BELIEVE WE HAVE ENOUGH DRY AIR INTO THE REGION TO KEEP THE MENTION OF PRECIPITATION FROM THE FORECAST THROUGH THE DAY. HOWEVER WILL LIKELY SEE AN INCREASE IN VIRGA BY LATE AFTERNOON. APPEARS THAT HIGHS THIS AFTERNOON WILL BE NEAR SEASONAL LEVELS IN THE MIDDLE 30S. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... ATMOSPHERE SHOULD MOISTEN ENOUGH THROUGH THE EVENING TO ALLOW FOR SOME SNOW TO DEVELOP NEAR OR SLIGHTLY AFTER MIDNIGHT. THERE IS SOME CONCERN THAT THERE MAY NOT BE ENOUGH ICE NUCLEI IN THE LOWER LEVELS TO GENERATE SNOWFALL TONIGHT WITH SOME FREEZING DRIZZLE A POSSIBILITY. LATER SHIFTS WILL NEED TO WATCH THIS POTENTIAL. CLIPPER SYSTEM WILL PASS ON FRIDAY WITH SOME LIGHT SNOW POSSIBLE THEN SOME LAKE SNOWS DEVELOPING IN ITS WAKE. AT THIS TIME IT APPEARS THAT MOST LOCATIONS WILL SEE UNDER AN INCH OF SNOWFALL BUT A FEW LOCATIONS IN THE SNOW BELT MAY SEE UP TO 4 INCHES. AT WORST CASE IT APPEARS THAT AN ADVISORY COULD BE NEEDED. LOOKS LIKE A SHORT DURATION FOR THE LAKE EFFECT SNOW AS HIGH PRESSURE SLIDES EAST OF THE REGION THROUGH SATURDAY MORNING. BY SATURDAY NIGHT INTO SUNDAY THE SOUTHERLY FLOW WILL BE WELL UNDERWAY AS A STRONG STORM SYSTEM TAKES SHAPE OVER THE UPPER MISSISSIPPI RIVER VALLEY. WILL HAVE TO MONITOR WINDS ON SUNDAY WITH AT LEAST BREEZY CONDITIONS (15-25 MPH) ANTICIPATED. WILL HAVE TO MONITOR THE MIXING POTENTIAL ON SUNDAY WITH 50+ KNOTS INDICATED IN THE MODELS JUST ABOVE THE SURFACE. EXPECT WARMER CONDITIONS FOR SUNDAY WITH HIGHS BACK INTO THE 40S WILL MENTION THE LAKE EFFECT SNOW ON FRIDAY/FRIDAY NIGHT AND STRONGER WIND POTENTIAL FOR SUNDAY IN THE HWO. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... MODELS CONTINUE TO BE IN GOOD AGREEMENT MOVING LOW ACROSS JAMES BAY MONDAY...DRAGGING COLD FRONT ACROSS THE AREA. BUMPED POPS UP TO LIKELY OVER THE ENTIRE AREA. WILL GO WITH RAIN FOR THE DAY AND THEN TRANSITION TO SNOW OVERNIGHT AS 850MB TEMPS DROP BELOW -4C. BROAD HIGH PRESSURE WILL FILL IN BEHIND THE FRONT TUESDAY AND WEDNESDAY HOWEVER BOTH MODELS HINTING AT -8 TO -12C AT 850MB ACROSS THE AREA SO WILL NEED TO KEEP A SMALL CHANCE OF SNOW SHOWERS ACROSS THE AREA TUESDAY AND TUESDAY NIGHT WITH FLOW OFF THE LAKES IN A STILL GENERALLY MOIST AIRMASS. HIGH PRESSURE MOVES ACROSS THE OHIO VALLEY/LOWER GREAT LAKES WEDNESDAY INTO THURSDAY. LATEST GFS RUN IS FASTER THAN ECMWF AND ENSEMBLE...SO FOR NOW WILL GO WITH CONTINUITY FOR WEDNESDAY. && .AVIATION /18Z THURSDAY THROUGH MONDAY/... WEAK RIDGE OF HIGH PRESSURE TRYING TO BUILD INTO THE FORECAST AREA. LOOK FOR A MIX VFR AND MVFR CONDS THIS AFTN DUE TO THE EAST COAST STORM SYSTEM AND SOME LINGERING AREAS OF TRAPPED MOISTURE. COLD FRONT CURRENTLY OVER THE CENTRAL GREAT LAKES REGION WILL MOVE INTO THE AREA BY FRIDAY MORNING. EXPECT MVFR CONDITIONS WITH LIGHT SNOW FRIDAY AND FRIDAY NIGHT MAINLY FOR THE LAKE EFFECT SNOW SITES. . OUTLOOK...LAKE EFFECT SNOW SHOWERS DEVELOPING FRIDAY...MAINLY IN THE SNOWBELT EAST OF CLEVELAND. VFR CONDITION RETURN SATURDAY AND INTO THE FIRST HALF OF SUNDAY AS HIGH PRESSURE MOVES ACROSS THE LOWER GREAT LAKES. A STRONG COLD FRONT MOVES ACROSS THE AREA ON MONDAY...EXPECT PRECIP TO START AS RAIN...THEN GRADUALLY CHANGE OVER TO SNOW LATER IN THE DAY. && .MARINE... WEAK RIDGE OVERHEAD WITH LOW PRESSURE MOVING ACROSS JAMES BAY...AND A SECOND LOW MOVING ACROSS THE SOUTHEASTERN STATES. SECOND LOW MOVES ALONG THE MID ATLANTIC COAST FRIDAY BRINGING MORE SNOW OVER THE EASTERN HALF OF THE LAKE. HIGH PRESSURE MOVES ACROSS THE LOWER LAKES SATURDAY...BUT CONDITIONS WILL BE CHOPPY WITH W-NW FLOW AND WINDS NEARING 20 KNOTS. WINDS TURN TO THE SOUTH SUNDAY...BUT SMALL CRAFT POSSIBLE AS WINDS APPROACH 20 TO 25 KNOTS AS GRADIENT TIGHTENS AHEAD OF NEXT FRONT. NEXT COLD FRONT WILL MOVE ACROSS THE LAKE DURING THE DAY MONDAY. && .HYDROLOGY... RIVERS CONTINUE A DOWNWARD TREND ACROSS THE REGION. APPEARS THAT ALL LOCATIONS HAVE CRESTED. WILL CONTINUE TO MONITOR THE GRAND RIVER THROUGH THE MORNING AND MAY BE ABLE TO DROP THE FLOOD WARNING NEAR OR SHORTLY AFTER 12Z. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...MULLEN NEAR TERM...MULLEN SHORT TERM...MULLEN LONG TERM...DJB AVIATION...BC MARINE...DJB HYDROLOGY...
Hazardous weather outlook, Dec 11, 5:15 AM EST, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 515 AM EST THU DEC 11 2008 LEZ061-142>149-162>169-OHZ003-006>013-017>023-027>033-036>038-047- 089-PAZ001-121015- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE- 515 AM EST THU DEC 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SOUTHERLY WINDS WILL INCREASE ON SUNDAY INTO MONDAY AS THE SURFACE PRESSURE GRADIENT STRENGTHENS. THIS COMBINED WITH THE POTENTIAL OF STRONGER WINDS MIXING TO THE SURFACE MAY LEAD TO WINDY DAYS ON SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ014-PAZ002-003-121015- ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA- 515 AM EST THU DEC 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. LAKE EFFECT SNOW IS EXPECTED TO DEVELOP LATE FRIDAY INTO FRIDAY NIGHT IN THE WAKE OF A CLIPPER STORM SYSTEM. SNOWFALL AMOUNTS OF AROUND 4 INCHES WILL BE POSSIBLE...ESPECIALLY FOR INLAND ERIE COUNTY. SOUTHERLY WINDS WILL INCREASE ON SUNDAY INTO MONDAY AS THE SURFACE PRESSURE GRADIENT STRENGTHENS. THIS COMBINED WITH THE POTENTIAL OF STRONGER WINDS MIXING TO THE SURFACE MAY LEAD TO WINDY DAYS ON SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.